MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a potential laser burn on the face following laser vascular treatment on the face with a clarity ii device.A trained cynosure lutronic field service engineer went to the treatment provider site for a device evaluation.During this time, the device was subjected to multiple tests including full functionality testing with passing results.The device was found to be working to published specifications.A member of the cynosure lutronic clinical team made contact with the treatment provider and determined that the patient was treated with an off label treatment.Vascular laser treatments are not considered off label in canada with the exception of port wine stain indications.Treatment parameter details were requested, but the treatment provider did not supply complete clinical details including treatment parameters, protocol layering, technique details, degree of overlap and use of additional post cooling remains unknown.The patient underwent two treatments for telangiectasia and rosacea on both cheeks.The first treatment was on (b)(6) 2025 and was well tolerated with no reported side effects.Treatment number two (#2) was performed on (b)(6) 2026 and the patient reported side effects immediately after the procedure.The reported side effects are consisted with user error in the context of off label treatment.The cynosure lutronic medical director reviewed the supplied images and mentioned appearance of hypertrophic scar response as well as persistent erythema.It was advised that the patient be referred to a dermatologist or plastic surgeon due to the risk of permanent scarring.It was recommended that the patient consider massage, topical silicone gel treatment and micro needling.The medical director's recommendations were communicated with the treatment provider.The event is reportable per fda medical device reporting title 21 cfr part 803 since a serious injury occurred.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24512087
Report Number1222993-2026-00012
Device Sequence Number10456722
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)241218
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
Report Date (Section F) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/02/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA03/04/2026